Please use this identifier to cite or link to this item:
Title: Aprendizaje de probabilidades: aplicación de un modelo matemático
Author: Arnau Gras, Jaume
Fernández Teixidó, M. Teresa
Keywords: Probabilitats
Models matemàtics
Psicologia experimental
Mathematical models
Experimental psychology
Issue Date: 1978
Publisher: Universitat de Barcelona
Note: Reproducció digital del document publicat a:
It is part of: Anuario de Psicología, 1978, vol. 19, p. 59-77
ISSN: 1988-5253
Appears in Collections:Articles publicats en revistes (Psicologia Social i Psicologia Quantitativa)

Files in This Item:
File Description SizeFormat 
18746.pdf492.12 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.